# SDR ASAA2016100118165

- Difficulty date: October 1, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 37,849 hours, 11,495 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 2202C
- Condition: Failed
- Location: Anti Ice System
- Part time: 48,547 hours, 18,656 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, WITH ENGINE ANTI-ICE ON. RECEIVED A AMBER ANTI-ICE LIGHT ON NR 1 ENG. FOLLOWED QRH PROCEDURES AND REDUCED THRUST ON THE NR. 1 ENGINE AND THE LIGHT EXTINGUISHED WITH APPROXIMATELY A 5% REDUCTION IN N1. ADVANCED THRUST IN CLIMB OUT AND THE LIGHT STAYED EXTINGUISHED. WITH THE ENGINE ANT-ICE ON.  ACFT GROUNDED. PERFORMED  FIM TASK 30-21-809 FOUND #1 ENG COWL ANTI VALVE BAD. FOUND BAD REMOVED AND REPLACED  IAW AMM 30-21-11 OPS CHECK GOOD, LEAK CHECK GOOD, OK FOR SERVICE.
